Integral Equations and Operator Theory

, Volume 10, Issue 1, pp 140–145

An inequality for generalized s-numbers

  • Yoshihiro Nakamura
Short Communications

Abstract

We shall prove an inequality for the generalized s-numbers of the product of two operators by a method which is new even in the case of matrices and compact operators.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1987

Authors and Affiliations

  • Yoshihiro Nakamura
    • 1
  1. 1.Division of Applied Mathematics Research Institute of Applied ElectricityHokkaido UniversitySapporoJapan

Personalised recommendations